# SDR DL767041075

- Difficulty date: December 1, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 67,674 hours, 32,885 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS6706D26
- Condition: Misinstalled
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND BY FAA INSPECTOR, RIGHT MLG WING DOOR LOWER AFT MOUNT BOLT INSTALLED INCORRECTLY.  BOLT IS DAMAGED AND CENTER SHIMS ARE MISSING.  INSTALLED NEW BOLT AND HARDWARE PER AMM 32-12-06 AND IPC32-12-01-05 RIGHT MLG WING DOOR LOWER AFT MOUNT INSTALLATIONS NOW CORRECT OK FOR SERVICE.
